# SDR CA050709001

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,259 hours
- Engine: Lyc O235L2C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600741
- Condition: Malfunctioned
- Location: Ele Trim Tab
- Part time: 13,885 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM STICKING INSPECTED AND FOUND ELEVATOR TRIM ACTUATOR TO BE AT FAULT.  GROOVE PIN LOOSE IN ACTUATOR SPROCKET ASSY PIN HOOKING IN GUIDE BLOCK.  ACTUATOR ASSY REPLACED.  CURRENTLY INSPECTING THE REST OF THE FLEET 152/172'S FOR LOOSE GROOVE PINS IN SPROCKET OF ACTUATOR.
